Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Delayed period. Had ovarian cyst. Took primolut. Reason?

Hi I am a 25 year old girl who is unmarried. I am not having my periods from last 3 and a half months...I took primolut for 6 days 2 times per day........ Medicine was finished by 2 days before. When will my periods start coming? What could be the reason? I had some issues 3-4 years back and did a scanning and my doctor said I have small cyst in my ovary....gave some medicines..... but after that periods was okay...and also didn't do scanning yet... please help me to figure out the answer... Thank you..
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
After stopping the progesterone pills, sometimes it may take around 7 weeks for onset of withdrawal bleeding.
The possible causes of delayed periods:
-Poly cystic ovary disease or other hormonal imbalance
-Thyroid abnormalities
-Prolactin levels fluctuation
-Anemia etc.
So you consult gynecologist once, get examined, go for ultrasound and hormonal profile to find out the possible cause for the problem and take treatment accordingly.

For more details you can ask me through:
Take care.

Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor